On the minimax approximation in the class of the univariate piecewise constant funcions

Fülöp, János and Prill, M. (1992) On the minimax approximation in the class of the univariate piecewise constant funcions. OPERATIONS RESEARCH LETTERS, 12 (5). pp. 307-312.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/92

Update Item Update Item